Alert archive / Tennessee / Flash Flood Warnings in 2020

Flash Flood Warning 3, NWS Nashville, TN

February 5, 20205 counties in Tennessee

NWS Nashville, TN issued this flash flood warning at Feb 5, 2020, 7:34 PM CST for 5 counties in Tennessee. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 5, 2020, 7:34 PM CST (01:34 UTC)
Expired
Feb 5, 2020, 11:30 PM CST
In force
4 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties Cumberland County, TN, DeKalb County, TN, Van Buren County, TN, Warren County, TN, White County, TN

The radar

The Nashville radar (KOHX), 133 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 5, 9:00 PM CSTFLASH FLOOD8 E Sparta, TNFLAT ROCK ROAD AND PARTS OF HIGHWAY 84 WERE FLOODED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 86 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.6 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2020-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2020-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-159 J/kg
Mixed-layer LCL
481 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

869 
WGUS54 KOHX 060134
FFWOHX
TNC035-041-175-177-185-060330-
/O.NEW.KOHX.FF.W.0003.200206T0134Z-200206T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
734 PM CST Wed Feb 5 2020

The National Weather Service in Nashville has issued a

* Flash Flood Warning for...
  Cumberland County in Middle Tennessee...
  Southeastern De Kalb County in Middle Tennessee...
  Van Buren County in Middle Tennessee...
  Northeastern Warren County in Middle Tennessee...
  White County in Middle Tennessee...

* Until 930 PM CST.

* At 733 PM CST, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is ongoing or
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  McMinnville, Crossville, Sparta, Smithville, Spencer, Fairfield
  Glade, Crab Orchard, Pleasant Hill, Doyle, Dowelltown, Cumberland
  Mountain State Park, Slate Springs, Virgin Falls State Natural
  Area, Rock Island State Park, Lake Tansi and Indian Rock Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3583 8477 3576 8492 3575 8503 3577 8504
      3577 8525 3572 8527 3566 8533 3565 8582
      3583 8587 3601 8596 3601 8531 3599 8531
      3598 8526 3601 8526 3601 8511 3615 8490
      3608 8483 3609 8480 3600 8472 3591 8468

FLASH FLOOD...RADAR INDICATED

$$

13
1 follow-up statement
004 
WGUS54 KOHX 060319
FFWOHX
TNC035-041-175-177-185-060530-
/O.EXT.KOHX.FF.W.0003.000000T0000Z-200206T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
919 PM CST Wed Feb 5 2020

The National Weather Service in Nashville has extended the

* Flash Flood Warning for...
  Cumberland County in Middle Tennessee...
  Southeastern De Kalb County in Middle Tennessee...
  Van Buren County in Middle Tennessee...
  Northeastern Warren County in Middle Tennessee...
  White County in Middle Tennessee...

* Until 1130 PM CST.

* At 918 PM CST, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is already
  occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  McMinnville, Crossville, Sparta, Smithville, Spencer, Fairfield
  Glade, Crab Orchard, Pleasant Hill, Doyle, Dowelltown, Cumberland
  Mountain State Park, Slate Springs, Virgin Falls State Natural
  Area, Rock Island State Park, Lake Tansi and Indian Rock Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3583 8477 3576 8492 3575 8503 3577 8504
      3577 8525 3572 8527 3566 8533 3565 8582
      3583 8587 3601 8596 3601 8531 3599 8531
      3598 8526 3601 8526 3601 8511 3615 8490
      3608 8483 3609 8480 3600 8472 3591 8468

FLASH FLOOD...RADAR INDICATED

$$

Barnwell

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Feb 5, 7:30 PM CST, 4 minutes earlier.

Area forecast discussion, Feb 5, 7:30 PM CST, 4 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
730 PM CST Wed Feb 5 2020

.UPDATE...
FOR MESOSCALE DISCUSSION...

&&

.MESOSCALE DISCUSSION...

Main line of storms extends from Auburntown to Manchester. Looking
at a comparison of 23z and 00z instability parameters along and in
advance of that aforementioned line, we see a decrease in
instability levels. Helicity values, and surface capes are slowly
decreasing. Showalter are slowly increasing. LAL shows a slow
decrease in frequency and coverage as well.

The main sfc low is now over central MS. The event looks as though
it will unfold toward more of a flood threat across our Plateau.
As the sfc low moves across the area later tonight, rainfall in
our east may intensify once again. The flood watch still looks
good at this point. As for the tor watch, we will continue to
slowly clear the counties from west to east across our far south.

&&

.PREV DISCUSSION.../ISSUED /
FXUS64 KOHX 052349
AFDOHX

Area Forecast Discussion
National Weather Service Nashville TN
549 PM CST Wed Feb 5 2020

UPDATE...
FOR MESOSCALE DISCUSSION...

&&

.AVIATION...
00Z TAF DISCUSSION.

Stationary frontal boundary currently draped from sw-ne across the
mid state. Latest sfc analysis places a surface low near Tupelo
MS. This feature will ride northeastward overnight and bring an
increasing threat of heavy rainfall. Additionally, thunderstorm
activity will also be possible along and to the southeast of the
sfc low track. Rainfall will be heavy at times across southern
middle TN and the central and southern Plateau. Therefore, the CSV
area could experience some tstm activity with the potential for
higher wind gusts.

Further northwest across the remaining taf sites, these areas will
be to the northwest of the low track. Thus, tstm activity is less
likely. However, some heavier rainfall will still be possible for
the BNA and MQY areas.

Otw, look for cloudiness and shower activity to persist through
the day on Thursday. Beyond the 24 hr taf period, look for the
potential for some snowfall on Thursday night.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      46  48  33  41  34 /  90  40  40  10  20
Clarksville    40  42  31  40  32 /  80  30  40  10  20
Crossville     57  60  31  37  28 / 100  80  60  20  20
Columbia       47  49  32  43  34 /  90  50  40  10  20
Lawrenceburg   50  50  33  43  34 /  90  70  40  10  20
Waverly        41  43  30  42  33 /  90  30  40  10  20

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Thursday morning for Bedford-Cannon-Clay-
Coffee-Cumberland-Davidson-De Kalb-Fentress-Giles-Grundy-Jackson-
Lawrence-Lewis-Macon-Marshall-Maury-Overton-Pickett-Putnam-
Robertson-Rutherford-Smith-Sumner-Trousdale-Van Buren-Warren-
Wayne-White-Williamson-Wilson.

&&

DISCUSSION......21
AVIATION........21
Hazardous weather outlook, Feb 5, 10:54 AM CST, 8 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
1054 AM CST Wed Feb 5 2020

TNZ005>011-023>034-056>066-075-077>080-093>095-061700-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
1054 AM CST Wed Feb 5 2020

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...This Afternoon and Tonight.

A Flood Watch is in effect for portions of Middle Tennessee
through Noon Thursday. Moderate to heavy rain will continue this
afternoon into tomorrow morning, with an additional 1 to 3 inches
of rain expected. Localized flooding of roads, low lying areas,
and rivers and streams is possible.

Strong to severe storms will be possible between 2 and 9 pm CST
for areas of Middle TN south of I-40. A few storms may contain
winds of 50-60 mph.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Light rain may mix with light snow Thursday night into early
Friday morning. A dusting of snow is possible on elevated surfaces
in the Upper Cumberland and on the Cumberland Plateau, but no
accumulation is expected elsewhere.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for this afternoon and evening
across southern and eastern Middle Tennessee due to the potential
for flooding and a few severe storms.

27

In the hours before

Local storm report, Feb 5, 6:24 PM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
624 PM CST WED FEB 05 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     TSTM WND DMG     LAWRENCEBURG            35.25N  87.34W
02/05/2020                   LAWRENCE           TN   EMERGENCY MNGR

            INJURIES WITH A BUILDING DAMAGED AT OLD HWY 64 JUST
            EAST OF LAWRENCEBURG

&&

EVENT NUMBER OHX2000055

21
Local storm report, Feb 5, 6:25 PM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
625 PM CST WED FEB 05 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TSTM WND DMG     LAWRENCEBURG            35.25N  87.34W
02/05/2020                   LAWRENCE           TN   EMERGENCY MNGR

            ROOF BLOWN OFF A HOUSE AT GLEN SPRINGS RD ON THE WEST
            SIDE OF LAWRENCEBURG.

&&

EVENT NUMBER OHX2000056

21
Local storm report, Feb 5, 6:27 PM CST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
627 PM CST WED FEB 05 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     TSTM WND DMG     LAWRENCEBURG            35.25N  87.34W
02/05/2020                   LAWRENCE           TN   EMERGENCY MNGR

            ROOF DAMAGE TO THE LAWRENCEBURG PUBLIC LIBRARY ON EAST
            GAINES STREET.

&&

EVENT NUMBER OHX2000057

21
Special weather statement, Feb 5, 6:43 PM CST, 51 minutes before
Special Weather Statement
National Weather Service Nashville TN
643 PM CST Wed Feb 5 2020

TNZ059-061>063-075-077-060130-
Cannon TN-Rutherford TN-Williamson TN-Bedford TN-Coffee TN-
Marshall TN-
643 PM CST Wed Feb 5 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MARSHALL...
RUTHERFORD...SOUTHEASTERN WILLIAMSON...NORTHWESTERN COFFEE...NORTHERN
BEDFORD AND WESTERN CANNON COUNTIES UNTIL 730 PM CST...

At 642 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles south of Nolensville to 6 miles east of
Lewisburg. Movement was northeast at 45 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Murfreesboro, Shelbyville, Woodbury, Chapel Hill, Wartrace,
Eagleville, Bell Buckle, and Auburntown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1100 PM CST for Middle
Tennessee.

LAT...LON 3596 8607 3557 8601 3545 8674 3587 8670
TIME...MOT...LOC 0042Z 245DEG 37KT 3582 8664 3547 8668

13
Special weather statement, Feb 5, 7:01 PM CST, 33 minutes before
Special Weather Statement
National Weather Service Nashville TN
701 PM CST Wed Feb 5 2020

TNZ062-063-065-075-077>079-060145-
Cannon TN-Rutherford TN-Bedford TN-Coffee TN-Grundy TN-Warren TN-
White TN-
701 PM CST Wed Feb 5 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RUTHERFORD...
WARREN...COFFEE...EASTERN BEDFORD...WESTERN GRUNDY...SOUTHWESTERN
WHITE AND SOUTHERN CANNON COUNTIES UNTIL 745 PM CST...

At 701 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles south of Murfreesboro to near
Lynchburg. Movement was east at 65 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Shelbyville, McMinnville, Manchester, Tullahoma, Tracy City,
Monteagle, Altamont, Coalmont, Morrison, Wartrace, Bell Buckle,
Beersheba Springs, Centertown, Normandy, Viola, Rock Island State
Park, Beechgrove, Raus, Summitville and Hillsboro.

This includes Interstate 24 between mile markers 90 and 135.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1100 PM CST for Middle
Tennessee.

LAT...LON 3524 8582 3522 8587 3529 8592 3534 8603
      3536 8616 3534 8620 3534 8626 3538 8625
      3539 8628 3540 8626 3541 8625 3541 8626
      3532 8643 3570 8638 3585 8555 3580 8557
      3578 8561 3578 8560 3573 8559 3522 8577
TIME...MOT...LOC 0101Z 254DEG 58KT 3567 8632 3536 8636

Barnwell
Special weather statement, Feb 5, 7:20 PM CST, 14 minutes before
Special Weather Statement
National Weather Service Nashville TN
720 PM CST Wed Feb 5 2020

TNZ032-063>065-078-080-060200-
Putnam TN-Cannon TN-Van Buren TN-De Kalb TN-Warren TN-White TN-
720 PM CST Wed Feb 5 2020

...SIGNIFICANT WEATHER ADVISORY FOR DE KALB...VAN BUREN...NORTHERN
WARREN...WHITE...SOUTHERN PUTNAM AND CANNON COUNTIES UNTIL 800 PM
CST...

At 719 PM CST, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Woodbury, moving east at 65 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Cookeville, McMinnville, Sparta, Smithville, Woodbury, Spencer,
Monterey, Doyle, Auburntown, Centertown, Hamptons Crossroads, Bakers
Crossroads, Virgin Falls State Natural Area, Burgess Falls State
Park, Rock Island State Park and Fall Creek Falls State Park.

This includes Interstate 40 between mile markers 294 and 301.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1100 PM CST for Middle
Tennessee.

LAT...LON 3580 8525 3579 8527 3576 8527 3572 8527
      3567 8532 3565 8598 3566 8599 3565 8600
      3565 8606 3595 8615 3597 8608 3596 8602
      3598 8602 3618 8527 3603 8525 3596 8526
      3591 8524 3584 8523
TIME...MOT...LOC 0119Z 258DEG 58KT 3573 8595

Barnwell

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 6:07 PM CSTAreal Flood AdvisoryOHXBedford, Davidson, Marshall, Maury, Rutherford, Williamson and 1 more6 hr
Feb 5, 6:26 PM CSTSevere Thunderstorm WarningOHXBedford, Giles, Marshall34 min
Feb 5, 6:32 PM CSTFlash Flood WarningOHXCumberland, DeKalb, Fentress, Jackson, Overton, Pickett and 2 more6 hr
Feb 5, 6:34 PM CSTTornado WarningOHXBedford, Marshall26 min
Feb 5, 6:43 PM CSTSpecial Weather StatementOHXBedford, Cannon, Rutherford47 min
Feb 5, 6:48 PM CSTTornado WarningOHXBedford, Coffee, Rutherford15 min
Feb 5, 6:49 PM CSTAreal Flood AdvisoryOHXBedford, Cannon, Coffee, DeKalb, Grundy, Rutherford and 4 more3 hr
Feb 5, 6:59 PM CSTRiver Flood AdvisoryOHXDavidson19 days
Feb 5, 7:01 PM CSTSpecial Weather StatementOHXCoffee, Grundy, Warren44 min
Feb 5, 7:04 PM CSTAreal Flood AdvisoryOHXClay, DeKalb, Jackson, Overton, Pickett, Putnam and 1 more116 min
Feb 5, 7:20 PM CSTSpecial Weather StatementOHXCannon, DeKalb, Van Buren, Warren, White40 min
Feb 5, 7:32 PM CSTSevere Thunderstorm WarningOHXCumberland, DeKalb, Putnam, Van Buren, Warren, White43 min
Feb 5, 7:37 PM CSTFlash Flood WarningOHXClay, DeKalb, Jackson, Macon, Overton, Pickett and 2 more4 hr
Feb 5, 8:01 PM CSTFlash Flood WarningOHXCannon, DeKalb, Rutherford, Smith, Warren, Wilson3 hr
Feb 5, 8:11 PM CSTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam34 min
Feb 5, 8:15 PM CSTAreal Flood AdvisoryOHXGiles, Lawrence, Lewis, Marshall, Maury, Perry and 1 more3 hr
Feb 5, 8:25 PM CSTRiver Flood AdvisoryOHXGrundy25 hr
Feb 5, 8:36 PM CSTRiver Flood AdvisoryOHXDavidson4 hr
Feb 5, 9:45 PM CSTAreal Flood AdvisoryOHXBedford, Cannon, Coffee, Grundy, Rutherford, Van Buren and 1 more3 hr
Feb 5, 9:56 PM CSTFlash Flood WarningOHXGiles, Lawrence, Lewis, Marshall, Maury, Wayne3 hr
Feb 5, 9:59 PM CSTRiver Flood AdvisoryOHXBedford13 hr
Feb 5, 11:34 PM CSTRiver Flood AdvisoryOHXLawrence5 hr
Feb 6, 1:25 AM CSTAreal Flood AdvisoryOHXBedford, Cannon, Coffee, Giles, Grundy, Marshall and 1 more3 hr
Feb 6, 1:29 AM CSTAreal Flood AdvisoryOHXCannon, Cumberland, DeKalb, Fentress, Overton, Pickett and 4 more3 hr
Feb 6, 1:39 AM CSTRiver Flood AdvisoryOHXGiles13 hr
Feb 6, 1:51 AM CSTRiver Flood AdvisoryOHXSumner, Trousdale, Wilson58 hr
Feb 6, 2:44 AM CSTRiver Flood AdvisoryOHXGiles13 hr
Feb 6, 4:26 AM CSTAreal Flood AdvisoryOHXBedford, Coffee, Giles, Grundy, Lawrence, Marshall and 2 more9 hr
Feb 6, 4:30 AM CSTAreal Flood AdvisoryOHXCannon, Cumberland, DeKalb, Fentress, Overton, Pickett and 5 more9 hr
Feb 6, 5:00 AM CSTRiver Flood WarningOHXLawrence10 hr
Feb 6, 5:45 AM CSTRiver Flood AdvisoryOHXMaury8 hr
Feb 6, 6:01 AM CSTRiver Flood AdvisoryOHXDecatur, Hardin, Perry, Wayne10 hr
Feb 6, 7:15 AM CSTRiver Flood AdvisoryOHXHickman7 hr
Feb 6, 8:53 AM CSTRiver Flood AdvisoryOHXDavidson15 days
Feb 6, 8:56 AM CSTRiver Flood AdvisoryOHXBedford, Marshall19 hr
Feb 6, 10:31 AM CSTRiver Flood AdvisoryOHXWilliamson18 hr
Feb 6, 10:37 AM CSTRiver Flood AdvisoryOHXPerry, Wayne18 hr
Feb 6, 10:54 AM CSTRiver Flood AdvisoryOHXMarshall12 hr
Feb 6, 11:24 AM CSTRiver Flood AdvisoryOHXDavidson, Williamson28 hr
Feb 6, 1:28 PM CSTRiver Flood AdvisoryOHXWilliamson22 hr
Feb 6, 1:29 PM CSTAreal Flood AdvisoryOHXCannon, Cumberland, DeKalb, Fentress, Overton, Pickett and 5 more3 hr
Feb 6, 1:38 PM CSTRiver Flood WarningOHXMaury42 hr
Feb 6, 1:43 PM CSTRiver Flood WarningOHXHickman3 days
Feb 6, 2:17 PM CSTRiver Flood WarningOHXGiles10 hr
Feb 6, 2:25 PM CSTWinter Weather AdvisoryOHXBedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 24 more22 hr
Feb 6, 3:01 PM CSTRiver Flood AdvisoryOHXLawrence6 hr
Feb 6, 3:35 PM CSTRiver Flood WarningOHXGiles44 hr
Feb 6, 3:45 PM CSTRiver Flood AdvisoryOHXDavidson52 hr
Feb 6, 3:49 PM CSTRiver Flood WarningOHXPerry40 hr
Feb 6, 3:58 PM CSTRiver Flood WarningOHXDecatur, Hardin, Perry, Wayne20 days

Nearby

Flash Flood Warnings in Tennessee, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.